# SDR DALA2019011400247

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 62,944 hours, 23,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1R GIRT BAR WOULD NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR ARMED AND DISARMED FUNCTIONS NORMAL AMM 52-11. (5522310)
